# SDR 29GA2015021000002

- Difficulty date: February 8, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 33,683 hours, 37,349 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Panel
- Part number: 7239060503
- Part serial: 0184
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE AUTOCOARSEN ON FINAL APPROACH.  REPLACED CTOT PANEL OPS AND FUNCTION CHECK FLIGHT GOOD.
